Alert archive / Texas / Red Flag Warnings in 2013

Red Flag Warning 19, NWS Midland/Odessa, TX

April 5, 2013

NWS Midland/Odessa, TX issued this red flag warning at Apr 5, 2013, 3:50 AM CDT. It took effect at Apr 5, 2013, 1:00 PM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 5, 2013, 3:50 AM CDT (08:50 UTC)
In effect from
Apr 5, 2013, 1:00 PM CDT
Expired
Apr 5, 2013, 8:00 PM CDT
In force
7 hr
Issued by
NWS Midland/Odessa, TX

The text

As transmitted, in the capitals the NWS used until 2016.

253 
WWUS84 KMAF 050850
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
350 AM CDT FRI APR 5 2013

...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS FOR
VERY DRY AND WINDY CONDITIONS...AND VERY HIGH TO EXTREME FIRE
DANGER THIS AFTERNOON AND EVENING...

...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST NEW
MEXICO...THE NORTHWESTERN PERMIAN BASIN...UPPER TRANS PECOS...VAN
HORN CORRIDOR AND DAVIS MOUNTAINS FOR VERY DRY AND WINDY
CONDITIONS...AND VERY HIGH TO EXTREME FIRE DANGER SATURDAY
AFTERNOON AND EVENING...

.WESTERLY WINDS WILL DEVELOP OVER THE CENTRAL U.S. OVER THE NEXT
SEVERAL DAYS. THE DOWNSLOPING WINDS WILL CAUSE AFTERNOON
HUMIDITIES TO DROP BELOW 15 PERCENT. WINDS ABOVE 20 MPH WILL BE
SEEN IN THE GUADALUPE MOUNTAINS TODAY...THEN WILL SPREAD SOUTH AND
EAST TOMORROW EXPANDING THE CRITICAL FIRE WEATHER AREA. 

NMZ114-TXZ258-052100-
/O.NEW.KMAF.FW.W.0019.130405T1800Z-130406T0100Z/
/O.NEW.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
250 AM MDT FRI APR 5 2013

...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS
EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE 
MOUNTAINS... 
...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
GUADALUPE MOUNTAINS...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM MDT
THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS
FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING. 

* WIND...TODAY...WEST 20 TO 25 MPH. SATURDAY...WEST 25 TO 35 MPH.

* HUMIDITY...7 TO 12 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ045>047-050>052-057>062-067-074-052100-
/O.NEW.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS-
MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-DAVIS/APACHE MOUNTAINS AREA-
350 AM CDT FRI APR 5 2013 /250 AM MDT FRI APR 5 2013/

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE 
SOUTHEAST NEW MEXICO PLAINS...NORTHWEST PERMIAN BASIN...VAN HORN 
AND HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...AND DAVIS 
MOUNTAINS AREA...

THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A FIRE
WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING. 

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...7 TO 12 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
2 follow-up statements
953 
WWUS84 KMAF 051903
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
203 PM CDT FRI APR 5 2013

...A RED FLAG WARNING IS IN EFFECT FOR THE GUADALUPE MOUNTAINS FOR  
DRY WINDY CONDITIONS...AND HIGH FIRE DANGER THROUGH EARLY EVENING...

...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST NEW MEXICO...THE 
MUCH OF THE PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN CORRIDOR AND 
DAVIS AND GUADALUPE MOUNTAINS FOR DRY WINDY CONDITIONS...AND HIGH FIRE 
DANGER SATURDAY AFTERNOON AND EVENING...

.WARM DRY WESTERLY WINDS ARE RETURNING TO THE AREA OVER THE NEXT
SEVERAL DAYS. DOWNSLOPE WINDS WILL HELP PUSH MINIMUM HUMIDITIES TO
BELOW 15 PERCENT. WINDS ABOVE 20 MPH IN THE GUADALUPE MOUNTAINS
TODAY...WILL SPREAD SOUTH AND EAST SATURDAY.

NMZ114-TXZ258-061100-
/O.CON.KMAF.FW.W.0019.000000T0000Z-130406T0100Z/
/O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
103 PM MDT FRI APR 5 2013

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR GUSTY WINDS AND LOW HUMIDITY FOR THE GUADALUPE MOUNTAINS...

...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY AFTERNOON THROUGH
SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
GUADALUPE MOUNTAINS...


* WIND...TODAY...WEST 20 TO 25 MPH. SATURDAY...WEST 25 TO 35 
  MPH. 

* HUMIDITY...NEAR 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$

NMZ115-TXZ045>047-050>052-057>062-067-074-061100-
/O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS-
MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-DAVIS/APACHE MOUNTAINS AREA-
203 PM CDT FRI APR 5 2013 /103 PM MDT FRI APR 5 2013/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR THE
SOUTHEAST NEW MEXICO PLAINS...MUCH OF THE PERMIAN BASIN...VAN HORN
AND HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...AND DAVIS MOUNTAINS
AREA...

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...7 TO 12 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)
377 
WWUS84 KMAF 060110
RFWMAF

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
810 PM CDT FRI APR 5 2013

...A FIRE WEATHER WATCH IS IN EFFECT FOR SOUTHEAST NEW MEXICO...
MUCH OF THE PERMIAN BASIN...UPPER TRANS PECOS...VAN HORN CORRIDOR
AND DAVIS AND GUADALUPE MOUNTAINS FOR DRY WINDY CONDITIONS...AND
HIGH FIRE DANGER SATURDAY AFTERNOON AND EVENING...

.WARM DRY WESTERLY WINDS ARE RETURNING TO THE AREA OVER THE NEXT
SEVERAL DAYS. DOWNSLOPE WINDS WILL HELP PUSH MINIMUM HUMIDITIES
TO BELOW 15 PERCENT. WINDS ABOVE 20 MPH IN THE GUADALUPE
MOUNTAINS WILL SPREAD SOUTH AND EAST SATURDAY.

NMZ114-TXZ258-061100-
/O.EXP.KMAF.FW.W.0019.000000T0000Z-130406T0100Z/
/O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/
GUADALUPE MOUNTAINS NP/LINCOLN NF/LNZ-GUADALUPE MOUNTAINS-
710 PM MDT FRI APR 5 2013

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR 
THE GUADALUPE MOUNTAINS...
...RED FLAG WARNING HAS EXPIRED FOR GUSTY WINDS AND LOW HUMIDITY
FOR THE GUADALUPE MOUNTAINS...

* WIND...WEST 25 TO 35 MPH.

* HUMIDITY...NEAR 10 PERCENT.

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE
RED FLAG WARNINGS.

&&

$$

NMZ115-TXZ045>047-050>052-057>062-067-074-061100-
/O.CON.KMAF.FW.A.0017.130406T1800Z-130407T0100Z/
SOUTHEAST PLAINS/BLM ROSWELL/LNZ-GAINES-DAWSON-BORDEN-ANDREWS-
MARTIN-HOWARD-VAN HORN AND HIGHWAY 54 CORRIDOR-
REEVES COUNTY AND UPPER TRANS PECOS-LOVING-WINKLER-ECTOR-MIDLAND-
WARD-DAVIS/APACHE MOUNTAINS AREA-
810 PM CDT FRI APR 5 2013 /710 PM MDT FRI APR 5 2013/

...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY AFTERNOON
THROUGH SATURDAY EVENING FOR GUSTY WINDS AND LOW HUMIDITY FOR 
THE SOUTHEAST NEW MEXICO PLAINS...MUCH OF THE PERMIAN BASIN...VAN HORN
AND HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS...AND DAVIS MOUNTAINS
AREA...

* WIND...WEST 20 TO 25 MPH.

* HUMIDITY...7 TO 12 PERCENT

* IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. 
  OUTDOOR BURNING IS NOT RECOMMENDED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AVOID THE USE OF OPEN FLAMES OR ANY ACTIVITIES THAT MAY GENERATE
SPARKS. ACCIDENTAL IGNITIONS WILL HAVE THE POTENTIAL TO GROW
QUICKLY INTO DANGEROUS WIND- DRIVEN WILDFIRES.

&&

$$


FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/MAF (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before this red flag warning went out at Apr 5, 3:37 AM CDT, 13 minutes earlier.

Area forecast discussion, Apr 5, 3:37 AM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
337 AM CDT FRI APR 5 2013

.DISCUSSION...
ZONAL FLOW ALOFT IS EXPECTED THROUGH MONDAY RESULTING IN LEE
SURFACE TROUGH FORMATION...LOW LEVEL THERMAL RIDGING AND
DOWNSLOPE FLOW. DRY AND MUCH ABOVE NORMAL TEMPERATURES WILL
BE SEEN IN THIS REGIME ALONG WITH WINDY CONDITIONS IN THE
MOUNTAINS AND BREEZY CONDITIONS IN MANY AREAS OF THE PLAINS.
THE 700 MILLIBAR FLOW IS FORECAST TO INCREASE TO 30 KNOTS OUT
OF THE WEST BY SATURDAY AFTERNOON ALONG WITH AN INCREASING
PRESSURE GRADIENT. WILL ISSUE A HIGH WIND WATCH FOR THE GUADALUPE
MOUNTAINS SATURDAY AFTERNOON. BY MONDAY AND TUESDAY A LARGE AND
STRONG UPPER LEVEL STORM SYSTEM IS PROGGED TO MOVE FROM THE
PACIFIC COAST TO THE CENTRAL ROCKIES. LATEST GUIDANCE SUGGEST THAT
THE BETTER LIFT WILL RESIDE NORTHEAST OF THE FORECAST AREA SO
CONTINUED A DRY FORECAST FOR NOW. BY TUESDAY NIGHT THE ECMWF DOES
BRING A SUBSTANTIALLY STRONGER UPPER LEVEL DISTURBANCE IN FROM
THE WEST THAN THE GFS ALONG THE PACIFIC FRONT AND GENERATES
THUNDERSTORMS ACROSS THE NORTHERN AND EASTERN PERMIAN BASIN. THIS
WILL NEED TO BE MONITORED. FOR NOW KEPT THE SLIGHT POPS GOING
TUESDAY NIGHT ACROSS THE EXTREME NORTHERN PERMIAN BASIN. BY NEXT
WEDNESDAY THE UPPER LEVEL STORM SYSTEM IS EXPECTED TO APPROACH
WITH THE LOW LEVEL MOISTURE ALREADY SCOURED OUT COURTESY OF A
DRYLINE AND COLD FRONT. CONTINUED THE DRY FORECAST WEDNESDAY
ALONG WITH BELOW NORMAL TEMPERATURES. BY NEXT THURSDAY AND FRIDAY
TEMPERATURES WILL REBOUND TO NEAR NORMAL WITH NO PRECIPITATION
EXPECTED DUE TO A NEW LEE TROUGH FORMING IN WEST TO NORTHWEST FLOW
ALOFT.

&&

.FIRE WEATHER...
SURFACE TROUGH WILL INTENSIFY TODAY ACROSS CENTRAL NEW MEXICO
WITH SOUTH TO SOUTHWEST WINDS INCREASING EAST OF THE TROUGH AXIS
ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS.
MIN RH/S ARE EXPECTED TO DROP TO 15 PERCENT OR LESS FOR SEVERAL
HOURS IN THESE AREAS THIS AFTERNOON AND 20 FOOT WINDS SHOULD
INCREASE TO 20 MPH OR MORE ACROSS THE GUADALUPE MOUNTAINS.
FOR THIS REASON HAVE ISSUED A RED FLAG WARNING FOR THIS AREA
FOR MAINLY THIS AFTERNOON. ACROSS THE SOUTHEAST NEW MEXICO
PLAINS AND VAN HORN HIGHWAY 54 CORRIDOR...ONLY SPOTTY RED FLAG
CONDITIONS ARE EXPECTED DUE TO LIGHTER WINDS. FOR THIS REASON DID
NOT ISSUE A RED FLAG WARNING BUT MAY ISSUE A FIRE DANGER STATEMENT
FOR THESE AREAS. FURTHER EAST ACROSS THE PERMIAN BASIN RH/S ARE
NOT EXPECTED TO DIP BELOW 15 PERCENT FOR THE REQUIRED 3 HOURS.

ON SATURDAY AN INTENSIFYING SURFACE LOW IS EXPECTED TO DEVELOP
ACROSS THE EASTERN NEW MEXICO PLAINS AND SOUTHERN TEXAS PANHANDLE
IN ZONAL FLOW ALOFT. SOUTH OF THIS LOW DRY WESTERLY WINDS WILL
INCREASE BY AFTERNOON AS THE SURFACE PRESSURE GRADIENT INCREASES.
CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS THE
MOUNTAINS AND THE SOUTHEAST NEW MEXICO PLAINS INCLUDING
THE VAN HORN HIGHWAY 54 CORRIDOR...UPPER TRANS PECOS AND AREAS
AS FAR EAST AS THE NORTHERN AND WESTERN PERMIAN BASIN. HAVE
ISSUED A FIRE WEATHER WATCH SATURDAY AFTERNOON FOR THESE AREAS.

&&

.PRELIMINARY POINT TEMPS/POPS...
ANDREWS TX                 81  54  89  54  /   0   0   0   0
BIG SPRING TX              80  53  90  54  /   0   0   0   0
CARLSBAD NM                86  50  90  52  /   0   0   0   0
DRYDEN TX                  82  55  88  60  /   0   0   0   0
FORT STOCKTON TX           84  59  91  58  /   0   0   0   0
GUADALUPE PASS TX          82  55  83  53  /   0   0   0   0
HOBBS NM                   82  47  87  49  /   0   0   0   0
MARFA TX                   79  37  83  44  /   0   0   0   0
MIDLAND INTL AIRPORT TX    80  55  90  54  /   0   0   0   0
ODESSA TX                  79  58  89  57  /   0   0   0   0
WINK TX                    82  53  93  54  /   0   0   0   0

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
     NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.

     RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS NP/LINCOLN
     NF/LNZ.

     HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
     COUNTY.

TX...FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
     EVENING FOR THE FOLLOWING ZONES... ANDREWS...BORDEN...
     DAVIS/APACHE MOUNTAINS AREA...DAWSON...ECTOR...GAINES...
     GUADALUPE MOUNTAINS...HOWARD...LOVING...MARTIN...MIDLAND...
     REEVES COUNTY AND UPPER TRANS PECOS...VAN HORN AND HIGHWAY
     54 CORRIDOR...WARD...WINKLER.

     RED FLAG WARNING FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR
     THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

     HIGH WIND WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY EVENING
     FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.

&&

99/12
Hazardous weather outlook, Apr 4, 12:57 PM CDT, 14 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
1257 PM CDT THU APR 4 2013

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-051800-
GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS-
NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES-
DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL-
VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS-
LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN-
DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU-
BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS-
1257 PM CDT THU APR 4 2013 /1157 AM MDT THU APR 4 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW
MEXICO...SOUTHWEST TEXAS AND WEST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WARM... DRY... AND BREEZY CONDITIONS MAY PROMOTE ELEVATED FIRE
WEATHER CONDITIONS FRIDAY GENERALLY ALONG AND WEST OF THE PECOS
RIVER. NEAR CRITICAL FIRE WEATHER CONDITIONS WILL SPREAD EAST
ACROSS THE PERMIAN BASIN ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/
HTTP://WEATHER.GOV/MIDLAND

The office that day

Everything else NWS Midland/Odessa, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 5, 3:50 AM CDTFire Weather WatchMAFAndrews, Borden, Dawson, Ector, Gaines, Howard and 5 more24 hr
Apr 5, 3:59 AM CDTHigh Wind WatchMAF24 hr

Nearby

Red Flag Warnings in Texas, 2013Red Flag Warnings in New Mexico, 2013Every red flag warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.